Volume 8, August 2004
|Page(s)||25 - 35|
|Published online||15 September 2004|
Linear diffusion with stationary switching regime
SAMOS, Université Paris 1, France; Xavier.Guyon@univ-paris1.fr.
2 LMA, Université de Lille 1, France; firstname.lastname@example.org.
3 IRMAR, Université de Rennes 1, France; Jian-Feng.Yao@univ-rennes1.fr.
Revised: 17 March 2003
Let Y be a Ornstein–Uhlenbeck diffusion governed by a stationary and ergodic process X : dYt = a(Xt)Ytdt + σ(Xt)dWt,Y0 = y0. We establish that under the condition α = Eµ(a(X0)) < 0 with μ the stationary distribution of the regime process X, the diffusion Y is ergodic. We also consider conditions for the existence of moments for the invariant law of Y when X is a Markov jump process having a finite number of states. Using results on random difference equations on one hand and the fact that conditionally to X, Y is Gaussian on the other hand, we give such a condition for the existence of the moment of order s ≥ 0. Actually we recover in this case a result that Basak et al. [J. Math. Anal. Appl. 202 (1996) 604–622] have established using the theory of stochastic control of linear systems.
Mathematics Subject Classification: 60J60 / 60J75
Key words: Ornstein–Uhlenbeck diffusion / Markov switching / jump process / random difference equations / ergodicity / existence of moments.
© EDP Sciences, SMAI, 2004
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.